# SDR WRLA96005

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2460 · DC Power Distribution System
- Part: Elect Pcu
- Part number: 750866C
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, FLIGHT CREW NOTED A LEVEL 2 ALERT 'NR 2 ENGINE OIL PRESSURE LOW'.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR CORRECTIVE ACTION.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOUND NO OIL LEAKS ON NR 2 ENGINE.  RESET ELECTRICAL POWER CONTROL UNIT IN CFDS.  RESTART NR 2 ENGINE.  NO ALERTS FOUND, CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
